Refereed journal article or data article (A1)

Notes on the norm of pre-Schwarzian derivatives of certain analytic functions




List of Authors: Rahim Kargar

Publisher: UNIV BABES-BOLYAI

Publication year: 2020

Journal: Studia Universitatis Babes-Bolyai. Mathematica

Journal name in source: STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA

Journal acronym: STUD U BABES-BOL MAT

Volume number: 65

Issue number: 3

Number of pages: 7

ISSN: 0252-1938

eISSN: 2065-961x

DOI: http://dx.doi.org/10.24193/subbmath.2020.3.04

Self-archived copy’s web address: https://research.utu.fi/converis/portal/detail/Publication/50597824


Abstract
In this paper, we obtain sharp bounds for the norm of pre-Schwarzian derivatives of certain analytic functions. Initially this problem was handled by H. Rahmatan, Sh. Najafzadeh and A. Ebadian [Stud. Univ. Babes-Bolyai Math. 61(2016), no. 2, 155-162]. We pointed out that their proofs are incorrect and present correct proofs.

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2022-07-04 at 18:11